L1-estimation in linear models with heterogeneous white noise
Marc Hallin and
Faouzi El Bantli
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Published in: Statistics & Probability Letters (1999) v.45,p.305-315
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: L1-estimation in linear models with heterogeneous white noise (1999) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2083
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2083
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().